Hail, Rockingham
- When
- June 2, 4:10 PM EST to 4:13 PM EST
- Where
- Rockingham County, Candia
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.080, -71.280
A severe thunderstorm produced 1 inch hail in Candia.
Widespread severe thunderstorms produced numerous reports of large hail and damaging winds across southeastern New Hampshire.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
Widespread severe thunderstorms produced numerous reports of large hail and damaging winds across southeastern New Hampshire.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 2, 1:53 PM EST, 2 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 253 PM EDT SAT JUN 2 2007 .SYNOPSIS... RIPPLES OF LOW PRESSURE WILL CONTINUE TO RIDE QUASI- STATIONARY BOUNDARY THROUGH LATE WEEKEND. LAST OF RIPPLES LOOKS TO LINK UP WITH REMNANTS OF TROPICAL STORM ACTIVITY TO PROVIDE A DECENT DOUSING LATER SUNDAY NIGHT INTO MONDAY NIGHT. COLD FRONT WILL CROSS FORECAST AREA LATER TUESDAY FOLLOWED BY A DRYING HIGH PRESSURE WEDNESDAY NIGHT INTO THURSDAY. NEXT WARM FRONT APPROACHES THURSDAY NIGHT. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... STRONG THUNDERSTORMS HAVE DEVELOPED OVER WESTERN MAINE AND SOUTHERN NEW HAMPSHIRE ON THE SOUTH SIDE OF A WEAK BOUNDARY. SEVERE THUNDERSTORM WATCH #331 IS IN EFFECT FOR PORTIONS OF THE CWA THROUGH 00Z. CONTINUED AFTERNOON HEATING WILL HELP TO DESTABILIZE THE ATMOSPHERE FURTHER. EXPECT STORMS TO FIRE UP OVER SOUTHERN NH WHERE THE ATMOSPHERE HAS NOT BEEN WORKED OVER YET. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 PM SUNDAY/... SURFACE BOUNDARY CONTINUES TO SLIDE SOUTH OVERNIGHT...COMING TO REST JUST SOUTH OF THE CWA TOMORROW MORNING. NORTH OF THE BOUNDARY...EXPECT TEMPERATURES TO BE NEARLY 15 DEGREES COOLER THAN TODAY WITH SHOWERS POSSIBLE THROUGH THE DAY. SHOWERS WILL CONTINUE OVER THE REGION THROUGH TOMORROW AFTERNOON. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... SHOWERS SUNDAY WILL BECOME MORE OF A TROPICALLY INDUCED HEAVY RAIN SUNDAY NIGHT INTO MONDAY. LATEST MODEL SOLUTIONS INDICATING 12 TO 24 HOUR PRECIPITATION AMOUNTS ON THE ORDER OF 1.5 TO 2 INCHES. FFG GUIDANCE CALLING FOR AMOUNTS ON THE ORDER OF 3 TO 5 INCHES TO CAUSE SIGNIFICANT FLOODING PROBLEMS...SO NOT ANTICIPATING PROBLEMS AT THIS TIME. COLD FRONT FINALLY CLEARS REGION LATER TUESDAY WITH HIGH PRESSURE APPROACHING THE AREA WED INTO THU BEFORE NEXT WARM FRONT APPROACHES AND HEATS THINGS UP FOR THE END OF THE WEEKEND. GENERALLY FOLLOWED GUIDANCE FOR POPS/TEMPS. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... VFR AND MVFR CONDITIONS WILL DROP TO IFR/LIFR BY MORNING AS A WEAK BOUNDARY MOVES THROUGH THE REGION BRINGING LOW CEILINGS AND REDUCED VISIBILITY. REMNANTS OF TROPICAL STORM BARRY WILL AFFECT THE REGION THROUGH TUESDAY...BRINGING LOW CEILINGS AND MORE RAIN. LONG TERM...IFR SUNDAY NIGHT INTO TUESDAY...THEN SLOWLY INCREASING TO VFR WEDNESDAY INTO THURSDAY. && .MARINE... SHORT TERM...STRONG THUNDERSTORMS WILL AFFECT THE SOUTHERN WATERS THIS EVENING. A WEAK BOUNDARY WILL MOVE THROUGH TONIGHT. SEAS WILL INCREASE DURING THE DAY TOMORROW AND A SMALL CRAFT ADVISORY MAY BE NEEDED TOMORROW AFTERNOON. LONG TERM...MONDAY NIGHT INTO TUESDAY...WINDS/SEAS WILL INCREASE WITH AT LEAST SCA...POSSIBLY MINIMAL GLW INTO TUESDAY...WITH SEAS SLOWLY SUBSIDING TUESDAY INTO WED. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 206 PM EDT SAT JUN 2 2007 ANZ150-MEZ007>009-013-014-020>022-025>028-NHZ001-002-031815- STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS- 206 PM EDT SAT JUN 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...NORTHERN NEW HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NEEDED. MEZ012-018-019-023-024-NHZ003>010-013-014-031815- SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK- COASTAL CUMBERLAND-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 206 PM EDT SAT JUN 2 2007 ...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 409 PM EDT SAT JUN 2 2007 NHZ005-022115- SOUTHERN GRAFTON- 409 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 515 PM EDT... AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF HANOVER... MOVING EAST AT 25 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HANOVER...LEBANON...ENFIELD...CANAAN AND ORANGE THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IN ADDITION...UP TO ONE AND ONE-HALF INCHES OF RAIN COULD FALL IN LESS THAN AN HOUR. THIS MUCH RAIN MAY RESULT IN LOCALIZED STREET FLOODING AND FLOODING IN LOW LYING AREAS. HAYES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 422 PM EDT SAT JUN 2 2007 NHZ008-013-022115- INTERIOR ROCKINGHAM-MERRIMACK- 422 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS WILL IMPACT MERRIMACK COUNTY AND ROCKINGHAM COUNTY THROUGH 515 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ABOUT 8 MILES SOUTH OF CONCORD...MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT BOW...CONCORD...HOOKSETT...SUNCOOK... PEMBROKE...EPSOM...CANDIA AND ALLENSTOWN THROUGH 515 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HAYES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 434 PM EDT SAT JUN 2 2007 MEZ012-020-021-022130- ANDROSCOGGIN-KENNEBEC-SOUTHERN OXFORD- 434 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KENNEBEC COUNTY AND OXFORD COUNTY THROUGH 530 PM EDT... AT 434 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HARTFORD...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT CANTON...HARTFORD...LIVERMORE FALLS...LEEDS...WAYNE...WINTHROP...READFIELD...MANCHESTER AND HALLOWELL THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IN ADDITION...UP TO ONE AND ONE-HALF INCHES OF RAIN COULD FALL IN LESS THAN AN HOUR. THIS MUCH RAIN MAY RESULT IN LOCALIZED STREET FLOODING AND FLOODING IN LOW LYING AREAS. HAYES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 450 PM EDT SAT JUN 2 2007 MEZ021-026-027-022130- KENNEBEC-KNOX-LINCOLN- 450 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY...KNOX COUNTY AND LINCOLN COUNTY THROUGH 530 PM EDT... AT 450 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HALLOWELL...MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT RANDOLPH...MANCHESTER... GARDINER...FARMINGDALE...AUGUSTA. ..PITTSTON...CHELSEA...WINDSOR AND WHITEFIELD THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HAYES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 508 PM EDT SAT JUN 2 2007 MEZ018-023-NHZ010-022215- COASTAL YORK-INTERIOR YORK-STRAFFORD- 508 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY AND YORK COUNTY THROUGH 615 PM EDT... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF BARRINGTON... MOVING EAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL AFFECT BARRINGTON...ROCHESTER...MADBURY...BERWICK...SOMERSWORTH...DOVER... ROLLINSFORD...SOUTH BERWICK...SOUTH ELIOT AND ELIOT THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. HAYES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 510 PM EDT SAT JUN 2 2007 MEZ021-022215- KENNEBEC- 510 PM EDT SAT JUN 2 2007 ...STRONG THUNDERSTORMS WILL IMPACT KENNEBEC COUNTY THROUGH 615 PM EDT... AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF WAYNE... MOVING SOUTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS WAYNE...READFIELD...WINTHROP... MONMOUTH...MANCHESTER... HALLOWELL...AUGUSTA...GARDINER...FARMINGDALE AND RANDOLPH THROUGH 615 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. IN ADDITION...AS MUCH AS AN INCH OF RAIN MAY FALL WITH THIS STORM...RESULTING IN LOCALIZED STREET FLOODING. HAYES
The Portland,ME radar (KGYX), 122 km away, was scanning. The volume nearest the first event began at 21:10 UTC.
16 hail, 3 thunderstorm wind. Local standard time, as filed.
A severe thunderstorm produced 1 inch hail in Candia.
A severe thunderstorm produced 1 inch hail in Raymond.
A severe thunderstorm produced .88 inch hail in Raymond.
A severe thunderstorm produced .75 inch hail in Fremont.
A severe thunderstorm produced 1 inch hail in Fremont.
A severe thunderstorm produced .88 inch hail in Sandown.
A severe thunderstorm downed trees and power lines in Danville.
A severe thunderstorm produced 1.25 inch hail in Fremont.
A severe thunderstorm produced .88 inch hail in Fremont.
A severe thunderstorm produced .88 inch hail in Kingston.
A severe thunderstorm produced 1 inch hail in East Kingston.
A severe thunderstorm produced 1 inch hail in Derry.
A severe thunderstorm downed trees in Candia.
A severe thunderstorm produced .75 inch hail in Exeter.
A severe thunderstorm produced .75 inch hail in Fremont.
A severe thunderstorm produced 1 inch hail in Derry.
A severe thunderstorm produced .75 inch hail in Seabrook.
A severe thunderstorm produced .75 inch hail in Atkinson.
A severe thunderstorm downed large branches in Seabrook.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Hampshire in 2007Every state in 2007This day in weather historyWarnings in New Hampshire, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45298, 45301, 45308, 45309, 45310, 45312, 45326, 45314, 45315, 45317, 45318, 45319, 45328, 45321, 45322, 45323, 45324, 45325, 45332.